# SDR CALA2017052601593

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 60,187 hours, 21,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY EXIT SEAT LIGHT AT 15C INOPERATIVE.  REPLACED THE SEAT LIGHT, OPS CHECKED GOOD.
